# SDR FDEA201810242989

- Difficulty date: October 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 80,478 hours, 18,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY REF AMM 33-51-01-4. OPS CK GOOD.
